MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME

AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME
Model Number KD-V411M-0320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported when using the subject device, the filament broke during an unspecified procedure on three separate occasions in three different patients.It's unknown how the procedure was completed and there were no report of patient harm.Report 2 of 3.
 
Additional Manufacturer Narrative
Updated fields: d8, d9, h2, h3, h6, and h11.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed a root cause could not be identified.Based on the results of the investigation, a likely cause of the malfunction identified could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE 3-LUMEN SPHINCTEROTOME V
Common Device Name
SINGLE USE 2-LUMEN SPHINCTEROTOME
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22125614
Report Number9614641-2025-00863
Device Sequence Number12581289
Product Code KNS
UDI-Device Identifier04953170380556
UDI-Public04953170380556
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K950166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V411M-0320
Device Lot NumberV4719 (OR 47V)
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown